# SDR ASAA2017050220683

- Difficulty date: May 2, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,199 hours, 11,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, SILL CORRODED. GROUNDED - YES. BLEND OUT CORROSION ON SILL WEB IAW SRM 53-60-15 ORIGINAL MAT .045 IAW BAC DWG 146A8123 REV C, MAT REMOVED .005 AND .006, MATERIAL REMAINING .039 AND .040 FOUND TO BE OUT LIMITS IAW SRM 53-60-15. REMOVED AND REPLACED WITH NEW SILL WEB IAW BAC DWG 146A8123 REV C, REMOVED CENTER AND CORNERS SCUFFPLATE IAW SRM 51-40-02. CENTER AND FWD SCUFFPLATE REINSTALLED IAW AMM 53-11-02.
